MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES DIRECT DRIVE REPOSABLE GRASPERS; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES DIRECT DRIVE REPOSABLE GRASPERS; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4120
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level.This report is a follow-up to mw5160650.
 
Event or Problem Description
Complaint created from medwatch, mdr report # mw5160650.This is an anonymous complaint filed by an unknown reporter via medwatch.Thus, no further information can be obtained.During surgery, the grasper tip was coming off of the instrument and noticed.Removed from patient and determined all was still intact and out of the patient during removal and after removal.Instrument removed from the sterile field.Intervention: removed fallen grasper tip from patient.Patient status: ni.
 
Event or Problem Description
Procedure performed: ni.Event description: complaint created from medwatch, mdr report # mw5160650.This is an anonymous complaint filed by an unknown reporter via medwatch.Thus, no further information can be obtained.During surgery, the grasper tip was coming off of the instrument and noticed.Removed from patient and determined all was still intact and out of the patient during removal and after removal.Instrument removed from the sterile field.Intervention: removed fallen grasper tip from patient.Patient status: ni.
 
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.This report is a follow-up to mw5160650.

Brand Name
DIRECT DRIVE REPOSABLE GRASPERS
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20763695
Report Number2027111-2024-00924
Device Sequence Number9446540
Product Code NWV
UDI-Device Identifier00607915116866
UDI-Public(01)00607915116866
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC4120
Device Catalogue Number101476259
Device Lot Number1519143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight130 KG
Patient EthnicityHispanic
Patient RaceWhite